# SDR SWAA2022060915514

- Difficulty date: June 6, 2022
- Submitted: June 10, 2022
- Operation: Air carrier
- Aircraft: N7884G
- Make and model: Boeing 737-76N
- Aircraft serial: 30133
- Aircraft time: 67,626 hours, 28,641 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT BY R2 DOOR INOP / [01] RELAMPED EXTERIOR EMERGENCY LIGHT BY R2 DOOR IAW AMM 33-51-04. OPS CHECK GOOD.
